MAUDE Adverse Event Report: DEPUY RAYNHAM 1219655 TAPER CEM STEM 15X90; KNEE OTHER IMPLANT

DEPUY RAYNHAM 1219655 TAPER CEM STEM 15X90; KNEE OTHER IMPLANT
Catalog Number 866469
Medical Device Problem Codes Product Quality Problem (1506); Defective Device (2588); Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the stem was damaged along the threaded section.
 
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TAPER CEM STEM 15X90
Common Device Name
KNEE OTHER IMPLANT
Manufacturer (Section D)
DEPUY RAYNHAM 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6957525
Report Number1818910-2017-26663
Device Sequence Number19117992
Product Code JWH
UDI-Device Identifier10603295217183
UDI-Public10603295217183
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866469
Device Lot NumberEH6NM4000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2017
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer10/29/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1